Alexandra_eu

Full Member
  • Content Count

    44
  • Joined

  • Last visited

Community Reputation

17 Good

About Alexandra_eu

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Wroclaw, PL Europe
  • Interests
    travelling

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Yes, I remember you helped me a lot last year and made me calm about it
  2. I was in the same boat a year ago. I had feet tingling sensations, vibrations all day long for about 2 months. My eyelid was twitching like crazy, too. My body was pulsating. I was scaresd of ALS, MS etc. I saw my neurologist who was sure it is anxiety related. I went to the psychiatrist and got Lexapro. I have been taking Prozac for 5 years, too. After 2 weeks all twitching has gone.
  3. I have headaches before my period every months since a year. I have never had them before. Dont worry. My neuro said headaches are not a main symptom of brain tumor.
  4. My WBC is 8.00 . I know school is the centre of viruses but other teachers deal better with it. I would like to be a good worker, not on my sick leave too often.
  5. Hello! My twitches and body buzzing went away. You guys were my real support here. My another problem are infections. I am a primary school teacher. I used to get sick a lot since I have worked at school (7years). Just as a school starts I get sick. Flu, sinusitis, throat. I have to stay at home for1-2 weeks. In March I had severe sinusitis. I was in panic I have tumor or sth but Ct scan is clear. Now, 2 weeks after school starts I am in bed with flu, sore throat, runny nose and headache. I am scared that often infections can be sign of leukemia however, my blood tests are perfect. My doctor said it can be sth wrong with my immune system. But if you google it, terrible things are coming I am scared to go to work again that I will be sick after a week again. My collegues dont get sick so often. I feel weaker than other people, more sick etc. And kind of guilty. Other people work,do a lot of things and when I start to work I get sick. I take vitamins, try to move a lot, eat veggies, fruits but nothing helps.
  6. Thank you do much for your support. It is so annoying that one symptomy goes away and another appears and lasts for a long time.
  7. Hello, how do you deal with HA on your vacation? I am going on holidays by plane tomorrow and I am a little stressed. Stressed of flight, symptoms etc. Currently I have eyelid twitching and headache today. My eyelid twitching started 4 weeks ago but I havent had them for 2 weeks and they started again a week ago. I take magnesium. My neuro said nothing to it. I am afraid of symptoms on vac. I know stress doesn't help but is stronger a day before flight.
  8. I had feet burning for a week. Now disappeared. Mayen it was anxiety/or new drug lexapro I am taking since 2 weeks.
  9. I have had sinus infection for 3,5 months. It was a nightmare. Constant face pressure, pain, 2 courses of antibiotics, nasal sprays, natural meds etc. My anxiety got worse and I was depressed because my face was so heavy all the time. I was in panic that I have a cancer so I had CT scan. It was mostly clear. Then I got a vaccinate for the immunesystem. I think it helped. But at first there were better and worse days. When I thought it is over, after 2 days face pressure came back again and I felt like I have a flu. It was the longest and worst infection I have ever had.
  10. It is anxiety circle. I got Xanax SR for 2 weeks to wait Lexapro starts working. Now my doctor let me withdraw Xanax to not get addicted to. I started xanax withdrawal and I can feel my buzzing feet are back so, Xanax could make them disappear and after 3 days of withdrawal come back? Is it possible? It makes me sad because I thought lexapro let my buzzing disappear.
  11. Hi, I have severe health anxiety with lots of symptoms. That's why I am on Fluoxetine 20mg for really long for OCD and now Lexapro 10mg and Xanax SR 0,5 for HA. Last months I had: constantly buzzing feet and vibration in my body. Since I have xanax and lexapro they disappeaard, but burning sensations started. My symptoms move all over but on meds it is better and I am more positive. Did your symptoms disappear on meds, especially HA? I am taking them for 2 weeks now.
  12. I have had buzzing feet for over a month. I am on Lexapro and Xanax now and they disappeared. But burning feet appeared. My symptoms are all over my body, they move from one part to another. But I am not so in panic since I am on meds. Jmiller, I try to practice STOP therapy
  13. Holls, do take any meds like xanax or antidepressants? I am curious to know if the symptoms can appear on meds too?
  14. But sometimes I feel calm, in a good mood, no panic, no fear but the symptoms appear. That's the moment when I start to think that maybe something is wrong. This is the circle. When I think that my friends dont have any symptoms appearing and disappearing, I feel like an alien.
  15. Alexandra_eu

    Rash

    I have severe anxiety but I would never think rash can be sth dangerous. I get rash very often- on my knees, elbows etc and I on my drink calcium for that. It is mostly allergy related. Dont worry